# SDR SWAA2022011360061

- Difficulty date: January 9, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 59,334 hours, 29,290 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Condition: Loose
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OWING EMER EXIT ACCESS PANEL LOOSE ; / [01] TIGHTEN PANEL ON R/H OVERWING EMERGENCY EXIT PER AMM 52-22-00.
